# SDR FDEA201709282775

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP VANE 'T' FITTING 'E' FWD HOLE CORROSION.  REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R FIG   201.EXISTING SLOT HOLE:L=0.889Ï¿½X W=0.638Ï¿½, FINAL SLOT HOLE:L=0.9745Ï¿½ X W=0.680Ï¿½, MAXIMIUM   ALLOWABLE SLOT HOLE; L=0.940Ï¿½X W=0.670Ï¿½. OVERSIZED SLOT BUSHING FABRICATED BY   MACHINING AND INSTALLED AS PER SRM 57-50-02-2R REPAIR 5 FIG. 201 AND EA#1-5750-  T0335723 PART 1 STEP 3.  RH WING O/B FLAP OPERATION TEST   CARRIED OUT AS PER AMM 27-50-00-860-801 FOUND SATISFACTORY. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.
